# SDR SWAA2013040914547

- Difficulty date: April 1, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 57,690 hours, 46,988 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK CRACKED AT BS 666, LBL 30.  REPAIRED DECK IAW SRM.
